# SDR AALA20100316ORD01

- Difficulty date: March 16, 2010
- Submitted: August 31, 2010
- Operation: Air carrier
- Aircraft: N323AA
- Make and model: Boeing 767223
- Aircraft serial: 22324
- Aircraft time: 91,027 hours, 17,189 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 5482221
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

ORD - INFLIGHT JFK-LAX.  CREW REPORTED HYDRAULIC QUANTITY LOSS IN LEFT SYSTEM.  EMERGENCY DECLARED DIVERTED ORD LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  FOUND LINE LEAKING FROM LEFT HORIZONTAL STAB TRIM CONTROL MODULE.  REPLACED FLEX LINE ON STAB TRIM.  SYSTEM GROUND CHECKED NORMAL OPERATION.
